# SDR ASAA2019031428610

- Difficulty date: March 14, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 47,161 hours, 14,178 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF SHOWS FAIL ON NR 1. GROUNDED - YES. CYCLED NR 1 HF RADIO C/B ON P18 PANEL. ESTABLISHED COMMUNICATION WITH SFO RADIO. NR 1 HF OPS CHECK GOOD.
